# SDR J7SA2024093000417

- Difficulty date: September 19, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N348FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500097
- Aircraft time: 10,386 hours, 7,196 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 1192
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAS AND INDICATION WHEN FLAPS 1 WAS SELECTED DURING THE AFTERSTART FLOW. THE CAS MESSAGE REMAINED AFTER AN ELECTRICAL RESET. REPLACED FAULTY FCE 1 WITH A REPAIRED UNIT IAW EMB 505 AMM 27-03-01. OPS CHECK GOOD WITH NO DEFECTS FOUND.
